# SDR UALA2011020700666

- Difficulty date: February 6, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 65,054 hours, 23,957 cycles
- Engine: Pwa PW2040
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR, DAMAGE FOUND ON THE INSIDE FWD HALF OF DOOR.  TWO GOUGES IN THE HONEYCOMB AND HALF OF THE INSIDE SKIN IS TORN AND MISSING.  MLG DOOR REMOVED, DOOR SENT TO REPAIR SHOP.  REPAIR AND RETURN TAG R74249.
